# SDR DLM88050078

- Difficulty date: February 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 37,828 hours, 29,154 cycles
- Engine: Pwa JT8D219
- Engine time: 40,283 hours, 32,001 cycles
- System (JASC): 8000 · Engine Starting System
- Part: B-Nut
- Part number: 809101012
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RT START VALVE WOULD NOT OPEN.  REPLACED START DUCT AND SECURED LOOSE B-NUT.
